# SDR SWAA101802

- Difficulty date: March 29, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 76,827 hours, 70,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 300432
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND AFT LT EXTERNAL EMERGENCY LIGHT INOP.  RELAMPED PER MM.
